# SDR HEEA968184

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 071121612
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJUSTMENT KNOBS FOR FREQUENCY CHANGE DON'T WORK PROPERLY. PERFORMED PRELIMINARY INSPECTION.  CLEANED WAFERS, FOUND PHOTOCELL (V101) NOT DIMMING.  REPLACED V101 PHOTOCELL.  REPAIRED.  RAISED HEADER (P101) AND APPLIED HUMISEAL.  ALSO REPLACED 28V BULB (DS301).  REPAIRED.  BENCH CHECK GOOD.
